# SDR AXSA2019121200001

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N193WA
- Make and model: Beech 99
- Aircraft serial: U17
- Aircraft time: 48,684 hours, 56,471 cycles
- Engine: Pwa PT6A60A
- Engine time: 3,992 hours, 5,796 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Leaking
- Location: Fuel Control
- Component: Fuel Control, Hnywl
- Component part number: 252444076
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SHUT DOWN IN FLIGHT.   INSPECTED RH ENGINE CONTROLS, FOUND TO BE SATISFACTORY. FOUND P3 LOOSE ON FCU. TIGHTENED AND SAFETIED, RAN ENGINE TWICE WITH HO DEFECTS NOTED. OK FOR SERVICE . WORK IAW P&W-28 MM CH 73-10-07
WORK DONE BY ROB PECK AND DAVE NORMANDEAU IN MPV
